MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY; 10 UNIVERSAL SWIVEL, 30K

HU-FRIEDY MFG. CO. LLC HU-FRIEDY; 10 UNIVERSAL SWIVEL, 30K
Model Number UI30SS10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was sent in as a heating up service repair on 9/24/2024.After running a test on the insert, the insert ran normally.It was suggested to run the insert with some water to avoid overheating.The adverse event was then reported to hu-friedy on 10/4/2024.
 
Event or Problem Description
User facility reported that the device burned the patient's lip.No medical intervention was required.

Brand Name
HU-FRIEDY
Common Device Name
10 UNIVERSAL SWIVEL, 30K
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
1666 e. touhy ave.
des plaines, IL 60018
8472574500
MDR Report Key20407362
Report Number1416605-2024-00011
Device Sequence Number17778622
Product Code ELC
UDI-Device Identifier10889950075767
UDI-Public(01)10889950075767
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SS10
Device Catalogue NumberUI30SS10
Device Lot Number0524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite